1
Medical Questions > Womens Health > Vaginal and Uterus Health Forum

bumps on my vagina that bleed, no bladder control.

Must Read
To better understand abnormal vaginal bleeding, we first review normal vaginal bleeding. Do you know when uterine blood is normal, or not?...
What are the signs and symptoms of abnormal vaginal bleeding? When should you seek help?...
Prepare yourself and know what to expect when you visit your doctor for vaginal bleeding. We review the medical tests and diagnostic procedures frequently used....
User Profile
I have bumps on my vagina that bleed when I wipe them. Lower abdominal pain. No sexual feeling. Miss periods, not sexually active as it hurts. Foul clear white discharge. pain pressure when urinating. Can't feel when I have to pee, no bladder control. Lower abdomanal pain. Sharp cramps. menstruation lasts 2 days if it comes. What could it be??


Did you find this post helpful?
|

User Profile
replied May 20th, 2012
Sexual Health - Women Answer A35142
Hi,
Welcome to ehealthforum,
The symptoms that you describe suggest possibility of vaginal infection, however, the exact cause for them is difficult to determine without examining you and going ahead with further evaluation (like vaginal swab/smear test, screening tests for STD’s etc). The exact cause can only be made out after careful evaluation done by your doctor/gynecologist. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the symptoms. Avoid self medication and self-manipulation. Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Avoid vaginal douching, or use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. If infective cause is detected, and if you are sexually active, get your partner also treated simultaneously to prevent chances of re-infection, and avoid having intercourse while being on treatment.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.